Journal of Algebraic Geometry. Volume 17, Number 4, 2008
Contents of Volume 17, Number 4 Level $m$ stratifications of versal deformations of $p$-divisible groups Adrian Vasiu J. Algebraic Geom. 17 (2008), 599-641. Abstract, references and article information Retrieve article in: PDF Scarcity and abundance of trivial zeros in div...
Guardado en:
Autor principal: | |
---|---|
Formato: | Artículo |
Lenguaje: | English |
Publicado: |
American Mathematical Society
2009
|
Materias: | |
Acceso en línea: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/789 |
Etiquetas: |
Agregar Etiqueta
Sin Etiquetas, Sea el primero en etiquetar este registro!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Sumario: | Contents of Volume 17, Number 4
Level $m$ stratifications of versal deformations of $p$-divisible groups
Adrian Vasiu
J. Algebraic Geom. 17 (2008), 599-641.
Abstract, references and article information
Retrieve article in: PDF
Scarcity and abundance of trivial zeros in division towers
David E. Rohrlich
J. Algebraic Geom. 17 (2008), 643-675.
Abstract, references and article information
Retrieve article in: PDF
Deformation classes of real four-dimensional cubic hypersurfaces
S. Finashin; V. Kharlamov
J. Algebraic Geom. 17 (2008), 677-707.
Abstract, references and article information
Retrieve article in: PDF
On a construction of the twistor spaces of Joyce metrics
Nobuhiro Honda
J. Algebraic Geom. 17 (2008), 709-750.
Abstract, references and article information
Retrieve article in: PDF
The degree of the discriminant of irreducible representations
L. M. Fehér; A. Némethi; R. Rimányi
J. Algebraic Geom. 17 (2008), 751-780.
Abstract, references and article information
Retrieve article in: PDF
A non-Archimedean analogue of the Hodge-$\mathcal {D}$-conjecture for products of elliptic curves
Ramesh Sreekantan
J. Algebraic Geom. 17 (2008), 781-798.
Abstract, references and article information
Retrieve article in: PDF |
---|